MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 14F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 14F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000714
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.Photographs have been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the product code and the lot number do not match the product description.The device was not used.There was no patient involvement.
 
Additional Manufacturer Narrative
Manufacturing review: the lot number has been provided and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported for this lot number and issue to date.Investigation summary: one sealed white cardboard carton with foreign character labeling and three photographs of a similar carton were returned for evaluation.Visual evaluations were performed.The investigation is confirmed for mislabeling, as the printed text on the carton was inconsistent with the label on the carton, the pouch label inside, and the product inside the pouch.The photographs were consistent with the returned carton.The root cause of the mislabeling is determined to be supplier-related.Labeling review: because this complaint is manufacturing related, a review of product labeling documents is not applicable.Product labeling, such as indications, warnings, precautions, cautions, possible complications, and contraindications, would not have prevented this issue.
 
Event or Problem Description

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE 14F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7720112
Report Number3006260740-2018-01834
Device Sequence Number13702146
Product Code KNT
UDI-Device Identifier00801741037122
UDI-Public(01)00801741037122
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number000714
Device Catalogue Number000714
Device Lot NumberNGCQ4386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1